Journal of Research in Applied Mathematics
ISSN (o) : 2394 - 0743   ISSN (p) : 2394 - 0735

Volume 7 ~ Issue 1

Certificates Cover Page
# Article Title
1 Orthogonality of Some Related Polynomials to Three-parameter Mittag–Leffler Function
Authors: Hussam M. Gubara, Alshaikh.A.Shokeralla, Mortada S. Ali
Full PDF
2 How Can Pre-Service Teachers Better Prepare For the Initial Days of Teaching
Authors: Seema Malik
Full PDF
3 Parameter Estimation of Exponentiated Gamma Distribution Via Bayesian Approach
Authors: Arun Kumar Rao, Himanshu Pandey
Full PDF
4 Some Results On e, Closed sets
Authors: D.Sobana
Full PDF
5 The comparison of the model performances of Naive Bayes, C4.5 and C5.0 algorithms: Implementation on fish consumption habits
Authors: Şenol Çelik
Full PDF


Published Issues


Twitter News